# SDR FDEA202107281879

- Difficulty date: July 28, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Filler
- Part number: WZZ758917
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD LEADING EDGE COMPARTMENT STATION XIS 160.500 FILLER   FASTENERS HOLES FOUND DAMAGED AFTER EXISTING REPAIR DOUBLER REMOVED (REF :   SNRM N00253) RIGHT HAND WING INBOARD LEADING EDGE COMPARTMENT STATION XIS 160.500 FILLER WITH   DAMAGED FASTENERS HOLES REMOVED AND REPLACED WITH FABRICATED FILLER AS PER EA :   8-5730-T0363091 PART 1 TITLE : WINGS - PLATES AND SKINS - RH WING FIXED LEADING EDGE   SKIN CUTOUT REPAIR BETWEEN XIS 163.407 AND XIS 164.972. FILLER FABRICATED AS PER EA 8-  5730-T0363091 PART 1 AND SERVICE REWORK DRAWING WZZ7589 REV E. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
